# SDR HEEA082603

- Difficulty date: December 13, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,690 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Drive Shaft
- Part number: 206340300105
- Part serial: KC944
- Condition: Corroded
- Location: M/R Drive
- Part time: 473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT DRIVESHAFT IS CORRODED.
